# SDR SWAA060581

- Difficulty date: February 18, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 29,383 hours, 18,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR BRACKETS CORRODED.  REMOVED AND REPLACED BRACKETS PER SRM.
